# SDR AWXA200501156

- Difficulty date: September 12, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Component: Te Flap
- Component part number: 6546435277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C20 CHECK, DISCOVERED THE LT OUTBOARD AFT FLAP LOWER AND UPPER EDGE AREA DEBONDED, FROM WBL 224.40 TO WBL 231.4.  MAINTENANCE REMOVED DAMAGED ARE ON THE AFT FLAP LOWER AND UPPER SURFACE IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R.  BONDED REPAIR PARTS TO THE LT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R.
